Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 4

Original Research Article

ON THE STABILITY OF A MIXED CUBIC AND QUARTIC FUNCTIONAL EQUATION: FIXED POINT METHOD

 

JOHN MICHAEL RASSIAS1* R. MURALI2, A. ANTONY RAJ2 AND V. VITHYA2
1Section of Mathematics and Informatics, Pedagogical Department E. E., National and Kapodistrian University of Athens, 15342 Athens, Greece.
2Department of Mathematics, Sacred Heart College, Tirupattur - 635 601, Tamil Nadu, India.

Abstracts

In this paper, we prove the stabilities and non-stabilities of a new mixed type cubic and quartic functional equation in 2-Banach space using fixed point method in the sense of Hyers-Ulam.

Keywords :

Hyers-Ulam stability; mixed type Cubic-Quartic functional equation; 2-Banach space; fixed point method.